The Hong Kong Neuro-Oncology Society Dinner Symposium

posted 14 Jun 2014, 07:20 by HKNOS .org.hk   [ updated 17 Jun 2014, 06:52 ]
Date: 3rd July 2014 (Thur)

Venue: Function Rooms 1-2, 3/F, The Mira Hong Kong

Chairman: Dr. Stephen Yau (Clinical Oncologist, Queen Elizabeth Hospital)

 

Time

Agenda Item

Speakers

6.30-7.00pm

Reception

 

7.00-7.25pm (25mins)

Temozolomide Resistance in Malignant Glioma – A Translational Research and Clinical Perspective

Dr. Gilberto Leung

(Neurosurgeon, Queen Mary Hospital)

7.25-7.50pm (25mins)

Management of GBM in Hong Kong – 10 Years Review and Future Challenge

Dr. Danny Chan

(Neurosurgeon, Prince of Wales Hospital)

7.50-8.15pm (25mins)

Extended Adjuvant Temozolomide Treatment in GBM Patients

Dr. Jenny Pu

(Neurosurgeon, Queen Mary Hospital)

8.15-8.30pm (15mins)

Q&A

Moderated by Dr. Stephen Yau

(Clinical Oncologist, Queen Elizabeth Hospital)

8.30-10:00pm

Dinner

 


Comments